Compare

Claritin Allergy & Sinus

Advertisement

Items   1-1  of 1

Advertisement

Related Products
Smart Sense  Allergy Relief, Indoor &
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat ...
Smart Sense  Allergy Relief, Indoor &
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Original prescription strength. Compare to active ingredient of Claritin Tablets (This product is not manufactured or distributed by ...
Allergy, 24 Hour, Original Prescription
Other Information: Safety Sealed: Do not use if carton is opened or if printed inner seal on bottle is torn ...
Allergy, 24 Hour, Original Prescription
Other Information: Safety Sealed: Do not use if carton is opened or if printed inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Protect from excessive moisture. ...
Allegra Allergy, 24 Hour, Indoor and Outdoor,
Fexofenadine HCl tablet 180 mg/antihistamine. 30 tablets 180 mg each. Non drowsy. Relief of: sneezing; runny nose; itchy, watery eyes; ...
Allegra Allergy, 24 Hour, Indoor and Outdoor,
Fexofenadine HCl tablet 180 mg/antihistamine. 30 tablets 180 mg each. Non drowsy. Relief of: sneezing; runny nose; itchy, watery eyes; itchy nose or throat. 1 bottle inside.
close x